Pacific Journal of Mathematics

Differentiable points of arcs in conformal $n$-space.

N. D. Lane

Article information

Source
Pacific J. Math., Volume 6, Number 2 (1956), 301-313.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044131

Mathematical Reviews number (MathSciNet)
MR0083154

Zentralblatt MATH identifier
0072.39802

Subjects
Primary: 53.0X

Citation

Lane, N. D. Differentiable points of arcs in conformal $n$-space. Pacific J. Math. 6 (1956), no. 2, 301--313. https://projecteuclid.org/euclid.pjm/1103044131


Export citation

References

  • [1] J. Hjelmslev, Introduction a la theorie des suites monotones, Oversigt Kgl. Danske Vidensk. Selsk. Forh., No. 1 (1914).
  • [2] N.D. Lane and P. Scherk, Differentiatepoints in the conformal plane, Canad. J.
  • [3] N.D. Lane and F.A. Sherk, Differeniable points of arcs in conformal 3-space,Canad. J. Math., 8 (1956), 105-118.
  • [4] P. Scherk, Uber differenzierbare Kurven und Bgen I. Zum Begriff der Characteris- tic, Casopis Pest. Mat., 66 (1937), 165-171.
  • [5] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Chelsea, 1947. HAMILTON COLLEGE,